# SDR WRXR20250506001

- Difficulty date: May 6, 2025
- Submitted: May 6, 2025
- Operation: Air carrier
- Filed by: Wichita State University, repair station WRXR027E
- Aircraft: N638NN
- Make and model: Cndair CL6002D24
- Aircraft serial: 15402
- Aircraft time: 13,566 hours, 14,050 cycles
- System (JASC): 5754 · Leading Edge Devices
- Part: Rib
- Part number: CC67012703901
- Condition: Corroded
- Location: Zone 500 Slat
- Part time: 13,566 hours, 14,050 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PITTING CORROSION ON I/B FACE OF SLAT 2 RIB AT SS202.66. REMOVED AND REPLACED SLAT 2 RIB ASSY P/N: CC670-12703-9-01 AT SS202.66 IAW CRJ 900 SRM 51-42-06-001-001-A01, 51-42-10-001-001-A01, AND DWG CC670-12700 REV-F.
